# SDR DXTA2013121605597

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 6,375 hours, 4,944 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: 66187046
- Part serial: 0703
- Condition: Defective
- Location: Landing Gear
- Part time: 6,375 hours, 4,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  RED LIGHT STAYED ILLUMINATED WITH NO GREEN LIGHT.  THERE WAS NOTICEABLE DRAG AS IF THE AIRPLANE WAS NOT CLEAN.  EXTENDED LANDING GEAR & BLEW THE BOTTLE FOR PRECAUTION.  R & R A DEFECTIVE LANDING GEAR PCB NZ004 IAW CE-560XL MM 24-51-00.  OPERATIONS CHECKED GOOD. SERVICED NLG STRUT AS REQUIRED IAW CE-560XL MM 12-14-00.  PERFORMED LANDING GEAR FUNCTIONAL CHECKS IAW CE-560XLMM 32-01-00, NO DEFECTS NOTED.
